# SDR EIAA970211

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 53,460 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HKG - NR 2 ENGINE STALLED AT FL 39 START OF DESCENT, WOLD NOT RESPOND TO THROTTLE MOVEMENT.  ENGINE SHUT DOWN AND IN FLT STARTED.  OPS OK FOR REST OF FIGHT.  NO COMP STALL.  PERFORMED VISUAL INSPECTION OF THROTTLE LINKAGE AND OPS CHECKED MOVEMENT CHECKED GOOD.  REMOVED AND REPLACED PH AND MAIN FUEL FILTERS CHECKED GOOD.  (M)
